# SDR SWAA2022070111059

- Difficulty date: May 24, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-274477 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9AND DWG 141A1110 SHEET 18 REV -;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9AND DWG 141A1110 SHEET 18 REV -. ITEM RII; SEE INDIVIDUAL SIGN-OFF BELOW
